Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 14, 2014, 1:56 PM CDT for 4 counties in Tennessee. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2014, 1:56 PM CDT (18:56 UTC)
- Expired
- May 14, 2014, 2:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties DeKalb County, TN, Jackson County, TN, Putnam County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 78 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:00 PM CDT | TSTM WND DMG | 15 W Cookeville, TN | A HAY SHED WAS BLOWN DOWN. A ROOF WAS DAMAGED AND NUMEROUS TREES WERE BLOWN DOWN ON MADDUX CEMETERY ROAD. |
| May 14, 2:20 PM CDT | HAIL 1.5 | 6 Nw Gainesboro, TN | HAIL UP TO PING PONG BALL SIZE REPORTED BY WKRN-TV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 11:21 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS54 KOHX 141856
SVROHX
TNC041-087-141-159-141930-
/O.NEW.KOHX.SV.W.0040.140514T1856Z-140514T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
156 PM CDT WED MAY 14 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL DE KALB COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 230 PM CDT
* AT 156 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR BAXTER...
MOVING NORTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAINESBORO...GRANVILLE AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8556 3605 8559 3605 8581 3642 8592
3641 8583 3648 8581 3648 8557
TIME...MOT...LOC 1856Z 178DEG 37KT 3615 8571
$$
SHAMBURGER2 follow-up statements
375
WWUS54 KOHX 141909
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT WED MAY 14 2014
TNC041-141919-
/O.CAN.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
DE KALB TN-
209 PM CDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DE KALB COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3648 8557 3614 8559 3613 8583 3642 8592
3641 8583 3648 8581
TIME...MOT...LOC 1909Z 171DEG 38KT 3629 8574
$$
TNC087-141-159-141930-
/O.CON.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
PUTNAM TN-SMITH TN-JACKSON TN-
209 PM CDT WED MAY 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JACKSON...NORTHEASTERN SMITH AND NORTHWESTERN PUTNAM COUNTIES...
AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GRANVILLE...MOVING NORTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
GAINESBORO AND WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3648 8557 3614 8559 3613 8583 3642 8592
3641 8583 3648 8581
TIME...MOT...LOC 1909Z 171DEG 38KT 3629 8574
$$
SHAMBURGER422
WWUS54 KOHX 141915
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT WED MAY 14 2014
TNC141-141925-
/O.CAN.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
PUTNAM TN-
215 PM CDT WED MAY 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.
LAT...LON 3647 8558 3648 8557 3629 8558 3627 8587
3642 8592 3641 8583 3648 8581
TIME...MOT...LOC 1915Z 175DEG 38KT 3636 8575
$$
TNC087-159-141930-
/O.CON.KOHX.SV.W.0040.000000T0000Z-140514T1930Z/
SMITH TN-JACKSON TN-
215 PM CDT WED MAY 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JACKSON AND NORTHEASTERN SMITH COUNTIES...
AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GAINESBORO...MOVING NORTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITLEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3647 8558 3648 8557 3629 8558 3627 8587
3642 8592 3641 8583 3648 8581
TIME...MOT...LOC 1915Z 175DEG 38KT 3636 8575
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:33 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 14, 12:33 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1233 PM CDT WED MAY 14 2014 .UPDATE...FOR AVIATION. && .AVIATION... 18Z TAFS...NUMEROUS THUNDERSTORMS WILL OCCUR THROUGH 15/06Z AS A LOW PRESSURE SYSTEM CROSSES THE AREA. CONDITIONS WILL VARY FROM VFR TO MVFR OUTSIDE THE STORMS. THE STORMS COULD BE SEVERE AND PRODUCE HEAVY RAINFALL...RESULTING IN LIFR AT TIMES. LATER TONIGHT INTO THURSDAY MORNING...STORMS WILL MOVE AWAY...BUT IFR/MVFR OVERCAST CIGS WILL LINGER WITH ISOLD SHRA. 13 && .PREV DISCUSSION... /ISSUED 1045 AM CDT WED MAY 14 2014/ UPDATE... LARGE AREA OF SHOWERS AND STORMS THAT MOVED THROUGH THE MID STATE EARLIER THIS MORNING NOW WELL OFF TO THE NORTH AFTER DROPPING FAIRLY WIDESPREAD 1 TO 2 INCH RAINFALL TOTALS. ADDITIONAL SHOWERS AND STORMS HAVE ALREADY FORMED AND NOW ENTERING THE UPPER CUMBERLAND REGION AND SOUTHWEST MID TN. WITH STATIONARY FRONT ACROSS WESTERN ZONES AND DEEPENING SURFACE LOW MOVING NORTHWARD THROUGH THE AREA PROVIDING A FOCUS FOR CONVECTION...EXPECTING OFF AND ON SHOWERS AND STORMS AREAWIDE THE REST OF TODAY. HIGHEST COVERAGE LOOKS TO BE GENERALLY AROUND THE I-65 CORRIDOR TO EAST OF FRONTAL BOUNDARY...WITH SOMEWHAT LESS COVERAGE FAR WEST AND ON PLATEAU. SEVERE RISK STILL APPARENT ESPECIALLY THIS AFTERNOON WITH ADDITIONAL SURFACE HEATING...AND HAVE ALREADY SEEN SOME WEAK ROTATION IN SOME OF THE STRONGER UPDRAFTS. BEST CHANCE FOR SEVERE STORMS WILL BE ACROSS THE EASTERN HALF OF THE CWA WHERE TEMPERATURES ARE ALREADY IN THE MID 70S TO AROUND 80 UNDER MOSTLY SUNNY SKIES. DAMAGING WINDS AND LOCALIZED FLOODING WILL BE THE MAIN THREATS WITH ANY STRONGER STORMS TODAY...BUT CANNOT RULE OUT AN ISOLATED TORNADO AS LLJ CONTINUES TO STRENGTHEN. HAVE ADDED MENTION OF SEVERE STORMS AND LOCALLY HEAVY RAINFALL TO GRIDS AND ZONES FOR REST OF TODAY AS WELL AS RAISED POPS. UPDATED PRODUCTS ALREADY SENT. SHAMBURGER PREV DISCUSSION... /ISSUED 352 AM CDT WED MAY 14 2014/ DISCUSSION... TROUGH INVERSION BEGINNING TO SETUP ACROSS THE MID AND DEEP SOUTH. LATEST SFC ANALYSIS PLACES THE TROUGH AXIS ACROSS SRN MS AND EXTENDS NORTHWARD TOWARD MIDDLE TN. MEANWHILE...UPPER TROUGH WILL CONTINUE TO DEVELOP ACROSS THE NATIONS INTERIOR AND WILL BEGIN TO MOVE SLOWLY EASTWARD. AS THE STRONGER UPPER DYNAMICS BEGIN TO OVERLAP THE DEVELOPING SFC TROUGH...CYCLOGENESIS IS EXPECTED TO COMMENCE LATER TODAY WITH THE SFC LOW DEVELOPING ACROSS MIDDLE TN THIS AFTERNOON. THE SFC LOW WILL CONTINUE TO TRACK OFF TO THE NORTH AND INTENSIFY THIS EVENING. THIS WILL ACT TO KEEP THE BETTER SHEAR TO OUR NORTH. NEVERTHELESS...THE DEEP SOUTHERLY MOIST FLOW AND NEGATIVE SHOWALTER VALUES MEANS SHOWERS AND TSTMS FOR THE AREA TODAY. POPS WILL BE IN THE LIKELY TO CATEGORICAL LEVEL. TONIGHT...SHOWERS AND TSTMS WILL CONTINUE INTO THIS EVENING AS THE COLD FRONT APPROACHES. THE WIND SHIFT LOOKS AS THOUGH IT WILL TAKE PLACE JUST AFTER MIDNIGHT. AT THAT TIME...THE STRONG UPPER TROUGH AXIS WILL BE ON A SLOW APPROACH WITH THE MAIN VORT CENTER STILL TO OUR WEST. SOME DESCENT POS VORT ADVECTION WILL BE IN PLACE AND WILL CONTINUE WITH A GOOD CHANCE OF SHOWERS FOR LATE TONIGHT. COOLER WEATHER WITH A CONTINUING LOW CHANCE OF SHOWERS WILL CONTINUE FOR THURSDAY AND FRIDAY. TEMPERATURES WILL DROP TO A GOOD 10 TO 15 DEGREES BELOW NORMAL...COMPLIMENTS OF THE STRONG AND SLOW MOVING UPPER TROUGH. IN THE EXT FCST...UPPER TROUGH AXIS WILL FINALLY MOVE EAST OF TN BY THIS WEEKEND. HOWEVER...HEIGHT VALUES ARE STILL RATHER FLAT AND THE BELOW NORMAL TEMPS WILL REMAIN INTO SUNDAY. LOW RAIN CHANCES WILL PERSIST AS WELL AS A FEW WEAK IMPULSES TRAVERSE THE AREA. BY THE VERY END OF THE EXTENDED...A STRONG UPPER HIGH WILL ATTEMPT TO GRAB A FOOTHOLD ACROSS THE LOWER MS VALLEY. 850 MB TEMPS WILL SOAR ALONG AND JUST NORTH OF THE UPPER HIGH WITH THERMAL RIDGING ATTEMPTING TO SPREAD OUR WAY. BY TUESDAY...HIGHS BACK UP INTO THE MID 80S LOOKS LIKELY. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 14, 4:26 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 426 AM CDT WED MAY 14 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-151030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 426 AM CDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE TODAY...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED WIND DAMAGE AND LARGE HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 07
In the hours before
Local storm report, May 14, 12:10 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1210 PM CDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 9 SE GAINESBORO 36.27N 85.54W
05/14/2014 E1.00 INCH JACKSON TN TRAINED SPOTTER
HAIL THE SIZE OF QUARTERS WAS REPORTED IN JACKSON
COUNTY NEAR THE PUTNAM COUNTY LINE.
&&
EVENT NUMBER OHX1400340
SHSpecial weather statement, May 14, 12:20 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1220 PM CDT WED MAY 14 2014
TNZ010-011-033-141745-
CLAY-OVERTON-PICKETT-
1220 PM CDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...OVERTON AND
WESTERN PICKETT COUNTIES...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CELINA...MOVING NORTHEAST AT 30
MPH.
SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE
PARK...CELINA...DALE HOLLOW LAKE...AND BYRDSTOWN.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8503 3661 8503 3628 8544 3638 8550
3640 8549 3647 8556 3662 8547
SHAMBURGERSpecial weather statement, May 14, 12:43 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1243 PM CDT WED MAY 14 2014
TNZ010-011-033-141815-
CLAY-OVERTON-PICKETT-
1243 PM CDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...NORTHERN OVERTON
AND PICKETT COUNTIES...
AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF LIVINGSTON...MOVING
NORTHEAST AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE STANDING STONE STATE PARK...DALE
HOLLOW LAKE...BYRDSTOWN AND STATIC.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8487 3658 8492 3657 8501 3656 8502
3656 8504 3653 8505 3651 8508 3648 8509
3637 8529 3648 8547 3663 8534 3663 8507
SHAMBURGERSpecial weather statement, May 14, 1:20 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
120 PM CDT WED MAY 14 2014
TNZ028-062-141845-
RUTHERFORD-WILSON-
120 PM CDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUTHERFORD AND WILSON
COUNTIES...
AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
TWO STRONG THUNDERSTORMS NEAR BELINDA CITY AND NEAR SMYRNA...MOVING
NORTH AT 25 MPH.
SOME LOCATIONS IN THE PATH INCLUDE GLADEVILLE...BELINDA CITY AND
LEBANON.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3636 8636 3633 8634 3631 8636 3631 8630
3635 8628 3630 8626 3633 8625 3635 8621
3632 8619 3598 8637 3602 8656 3608 8654
3609 8651 3611 8654 3632 8649 3634 8643
3631 8640
SHAMBURGERSpecial weather statement, May 14, 1:43 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
143 PM CDT WED MAY 14 2014
TNZ008-009-028-029-141930-
MACON-SUMNER-TROUSDALE-WILSON-
143 PM CDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SUMNER...WESTERN
TROUSDALE AND WILSON COUNTIES...
AT 141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF STRONG THUNDERSTORMS FROM NEAR GALLATIN TO NEAR MOUNT
JULIET...MOVING NORTH AT 30 MPH.
SOME LOCATIONS IN THE PATH INCLUDE GALLATIN...BLEDSOE CREEK STATE
PARK...CASTALIAN SPRINGS...BETHPAGE...OAK GROVE AND WESTMORELAND.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3665 8635 3664 8610 3611 8631 3615 8653
3665 8655 3666 8651 3666 8635
SHAMBURGERSpecial weather statement, May 14, 1:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT WED MAY 14 2014
TNZ031-032-064-065-141915-
DE KALB-JACKSON-PUTNAM-WHITE-
149 PM CDT WED MAY 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE
KALB...JACKSON...WESTERN PUTNAM AND NORTHWESTERN WHITE COUNTIES...
AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTER HILL LAKE...MOVING NORTH AT 40
MPH.
SOME LOCATIONS IN THE PATH INCLUDE BURGESS FALLS STATE PARK...BAXTER
AND GAINESBORO.
PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3637 8550 3594 8559 3595 8579 3617 8581
3618 8579 3618 8581 3619 8579 3621 8581
3621 8578 3624 8578 3625 8580 3637 8581
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:22 AM CDT | Special Weather Statement | OHX | Williamson | 23 min |
| May 14, 10:47 AM CDT | Special Weather Statement | OHX | DeKalb | 28 min |
| May 14, 10:57 AM CDT | Special Weather Statement | OHX | DeKalb | 33 min |
| May 14, 11:27 AM CDT | Special Weather Statement | OHX | Smith | 33 min |
| May 14, 11:28 AM CDT | Special Weather Statement | OHX | DeKalb | 32 min |
| May 14, 11:30 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam | 30 min |
| May 14, 11:49 AM CDT | Special Weather Statement | OHX | Clay | 26 min |
| May 14, 11:58 AM CDT | Special Weather Statement | OHX | Jackson | 32 min |
| May 14, 12:20 PM CDT | Special Weather Statement | OHX | Overton | 25 min |
| May 14, 12:43 PM CDT | Special Weather Statement | OHX | Pickett | 32 min |
| May 14, 1:20 PM CDT | Special Weather Statement | OHX | Wilson | 25 min |
| May 14, 1:43 PM CDT | Special Weather Statement | OHX | Sumner | 47 min |
| May 14, 1:49 PM CDT | Special Weather Statement | OHX | Jackson | 26 min |
| May 14, 2:02 PM CDT | Special Weather Statement | OHX | White | 28 min |
| May 14, 2:24 PM CDT | Special Weather Statement | OHX | Jackson | 36 min |
| May 14, 2:28 PM CDT | Special Weather Statement | OHX | Macon | 32 min |
| May 14, 2:42 PM CDT | Special Weather Statement | OHX | Wilson | 33 min |
| May 14, 3:18 PM CDT | Special Weather Statement | OHX | Macon, Trousdale | 42 min |
| May 14, 3:39 PM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 51 min |
| May 14, 4:18 PM CDT | Special Weather Statement | OHX | Maury | 42 min |
| May 14, 4:23 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 52 min |
| May 14, 4:53 PM CDT | Special Weather Statement | OHX | Cheatham, Davidson, Robertson | 52 min |
| May 14, 4:58 PM CDT | Special Weather Statement | OHX | Marshall, Maury, Williamson | 32 min |
| May 14, 5:32 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| May 14, 5:43 PM CDT | Special Weather Statement | OHX | Sumner | 32 min |
| May 14, 6:07 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Macon, Rutherford, Smith, Trousdale and 1 more | 38 min |
| May 14, 6:40 PM CDT | Special Weather Statement | OHX | Cannon, Macon, Rutherford, Smith, Trousdale, Wilson | 50 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.